W. L. GORE & ASSOCIATES, INC. GORE® MOLDING & OCCLUSION BALLOON CATHETER; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Back to Search Results |
| Catalog Number |
MOB37 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
11/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, the patient underwent endovascular treatment for an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprosthesis and gore® excluder®aaa endoprosthesis devices.A gore® molding & occlusion balloon catheter (mob) was used as an accessory.Due to severe angulation of the proximal neck, the sheath was inserted using a pull-through wire technique.After deploying the trunk-ipsilateral leg endoprosthesis just below the left renal artery, legs were placed both on the right and left sides.Subsequently, balloon touch-up by mob was performed from the proximal end to the distal segment.Angiography revealed an antegrade dissection near the proximal neck of the trunk device.An aortic extender endoprosthesis was added proximally to extend the proximal neck by approximately 1 cm.Balloon touch-up was not performed, and follow-up angiography confirmed resolution of the antegrade dissection at the proximal neck.However, subsequent transesophageal echocardiography revealed a retrograde dissection extending to the thoracic arch.It was confirmed that the dissection did not reach the ascending aorta, and the patient was decided to be monitored.The procedure was completed.Regarding the antegrade dissection near the proximal neck: no dissection was observed on angiography after the first deployment of the trunk-ipsilateral leg endoprosthesis.It was reported that the mob ballooning likely caused the dissection.Regarding the retrograde dissection to the thoracic arch: possible contributing factors include the use of pull-through wire and stiff wire, extension dissection from the proximal end of the excluder devices; however, the exact cause remains unknown.
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.